MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MTS,L/H,KIT-JERSEY,SHORE MED

Medline Industries, LP MEDLINE; DBD-MTS,L/H,KIT-JERSEY,SHORE MED
Catalog Number 000000000060100042
Medical Device Problem Code Decoupling (1145)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we've had 3 instances today where the 12 cc syringe on the manifold kit continued to come off the manifold and allowed for air to get into the manifold.".
 
Additional Manufacturer Narrative
According to the customer, when prepping the manifold the syringe would "unscrew itself from the manifold" and the incident "can" introduce air into the system; the customer did not report patient involvement, and the issue was noted "before the case started." a review of the device history records was performed for the indicated packaging and component lots, and the returned samples were unopened; the suspect manifold and syringe were used in an attempt to replicate the same defect of the complaint.The connected samples were properly engaged and determined to pass, exhibiting no damage to either component, or the complaint is not confirmed.The root cause remains inconclusive at this time; no correction is needed at this time, no additional corrective actions to be taken by medline at this time, and medline will continue to monitor this anomaly for additional occurrences.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MTS,L/H,KIT-JERSEY,SHORE MED
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50897201
Report Number1417592-2026-50825
Device Sequence Number5829402
Product Code OEZ
UDI-Device Identifier20193489044901
UDI-Public20193489044901
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000060100042
Device Lot Number0000084323
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown